Publisher: APAV   (Total: 2 journals)   [Sort by number of followers]

Showing 1 - 2 of 2 Journals sorted alphabetically
Ratio Mathematica     Open Access  
Science & Philosophy     Open Access   (Followers: 2)
Similar Journals
Journal Cover
Ratio Mathematica
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1592-7415 - ISSN (Online) 2282-8214
Published by APAV Homepage  [2 journals]
  • On the stability of a multiplicative type sum form functional equation

    • Authors: Surbhi Madan, Shveta Grover, Dhiraj Kumar Singh
      Pages: 7 - 18
      In this paper we intend to discuss the stability of a sum form functional equation
      \sum\limits\limits^n_{i=1}\sum\limits\limits^m_{j=1}f\left(p_iq_j\right)=\sum\limits\limits^n_{i=1}k\left(p_i\right)\sum\limits\limits^m_{j=1}q^{\beta }_j
      where $f, k$ are real valued mappings each having the domain $I$; $(p_1,\ldots,p_n)\in \Gamma_n$, $(q_1,\ldots,q_m)\in\Gamma_m$; $n\ge 3$, $m\ge 3$ are fixed integers and $\beta$ is a fixed positive real power different from 1 satisfying the conventions $0^{\beta }:= 0$ and $1^\beta:=1$.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.690
      Issue No: Vol. 41 (2021)
  • Encryption using semigroup action

    • Authors: Indira Devi Anooja, Sivadasan Vinod, Gopinadhan Sathikumari Biju
      Pages: 19 - 27
      Abstract: Anencipheringtransformationisafunctionf thatconvertsanyplaintext message into a ciphertext message and deciphering transformation is a function f−1, which reverse the process. Such a set-up is calledacryptosystem. Inthispaper,weextendageneralizationofthe original Diffie-Hellman key exchange and ElGamal cryptosystem in (Z/pZ)∗ by constructing a semigroup action on a finite dimensional vector space T over F2.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.649
      Issue No: Vol. 41 (2021)
  • Result on b-metric space using alpha compatible mapping

    • Authors: Thota Thirupathi, Veladi Srinivas
      Pages: 28 - 44
      Abstract: The object of this paper to prove a common fixed point theorem in b-metric space using alpha compatible and alpha continuous mappings. Furthermore our conclusions are supported by appropriate example.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.666
      Issue No: Vol. 41 (2021)
  • On decomposition of multistars into multistars

    • Authors: T Reji, R Ruby
      Pages: 45 - 52
      Abstract: The multistar $ S^{w_1,...,w_n}$ is the multigraph whose underlying graph is an $n$-star and the multiplicities of its $n$ edges are $ w_1,..., w_n$. Let $G$ and $H$ be two multigraphs. An $H$-decomposition of $G$ is a set $D$ of $H$-subgraphs of $G$, such that the sum of $\omega(e)$ over all graphs in $D$ which include an edge $e$, equals the multiplicity of $e$ in $G$, for all edges $e$ in $G$. In this paper, we fully characterize $S^{1,2,3}, K_{1,m}$ and $S^{m^{l}}$ decomposable multistars, where $m^l$ is $m$ repeated $l$ times.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.681
      Issue No: Vol. 41 (2021)
  • An image compression method based on Ramanujan Sums and measures of
           central dispersion

    • Authors: S Sajikumar, J Dasan, V Hema
      Pages: 53 - 63
      Abstract: This paper introduces a simple lossy image compression method based on Ramanujan Sums cq(n) and the statistical measures of numerical data such as mean and standard deviation. The Ramanujan Sum cq(n) has been used in digital signal processing for a variety of applications nowadays. Some of them include the recently developed image kernels for edge detection, extraction of periodicity from signals, etc. The presented compression algorithm is an extension of the edge detection algorithm using an integer image kernel based on Ramanujan Sums. We propose a block-based compression algorithm that detects edges in the images using this image kernel and then compresses the image by storing kernel operation values, the mean and standard deviation for each block instead of pixel values. The proposed method has the advantage of low computational complexity and shows its ability in fast reconstruction and high compression that can be achieved for different block sizes.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.683
      Issue No: Vol. 41 (2021)
  • Estimation of fuzzy metric spaces from ordinary metric spaces

    • Authors: P Kumar Senthil, Thiruveni Packirisamy
      Pages: 64 - 70
      Abstract: In this paper we estimate the new way for analyzing the fuzzy metric spaces from ordinary metric spaces using fuzzy fixed point theorem and vice versa. We derive some definitions and theorems for analyzing the metric spaces with new structure of fuzzy metric space using  fixed point theorems. Also we have given new examples for fuzzy metric spaces using   fixed point theorem.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.670
      Issue No: Vol. 41 (2021)
  • Blocks within the period of Lucas sequence

    • Authors: Rima P. Patel, Dr. Devbhadra V. Shah
      Pages: 71 - 78
      Abstract: In this paper, we consider the periodic nature of the sequence of  Lucas numbers L_n defined by the recurrence relation L_n= L_(n-1)+L_(n-2); for all n≥2; with initial condition L_0=2 and L_1=1. For any modulo m>1, we introduce the ‘blocks’ within this sequence by observing the distribution of residues within a single period of Lucas sequence. We show that length of any one period of the Lucas sequence contains either 1,2 or 4 blocks. 
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.664
      Issue No: Vol. 41 (2021)
  • On extended quasi-MV algebras

    • Authors: Mengmeng Liu, Hongxing Liu
      Pages: 79 - 100
      Abstract: In this paper, we introduce a new algebraic structure called extended quasi-MV algebras, which are generalizations of quasi-MV algebras. The notions of ideals, ideal congruences and filters in Equasi-MV algebras were introduced and their mutual relationships were investigated. There is a bijection between the set of all ideals and the set of all ideal congruences on an Equasi-MV algebra.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.680
      Issue No: Vol. 41 (2021)
  • Common fixed point theorems in complex valued fuzzy metric spaces

    • Authors: Nazimul Islam
      Pages: 100 - 118
      Abstract: In this paper, we aim to prove some common fixed point theorems for pairs of any mappings, for pairs of occasionally weakly compatible mappings satisfying some conditions in complex valued fuzzy metric spaces.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.645
      Issue No: Vol. 41 (2021)
  • A Unified Shape Model For Sunspot Number Cycles

    • Authors: GP Beena, A Sabarinath, AK Anilkumar
      Pages: 119 - 136
      Abstract: Modelling and prediction of sunspot number time series is an unavoidable activity in the space object re-entry prediction community. Different mathematical functions have been proposed in the literature as sunspot number cycle model, since the McNish-Lincoln regression fit.  Since many models are available in the literature, a new mathematical function which fits the sunspot number cycle does not add any additional value unless it have a greater predictive power or simplicity in model. Hence, we propose in this paper, a model which unify many models in literature and show that the shape of sunspot number cycle can be described as a product of a polynomial and a negative exponential function. The proposed model has certain free parameters, which need to be estimated from the observed sunspot number data. Since all the models reviewed in this paper are a product of a polynomial and a negative exponential along with a number of parameters, we have seen that all these models can be derived from a modified generalized Gamma probability density function by transforming certain parameters and fixing certain parameters. In this paper, we estimate the parameters of the model from the revised monthly averaged sunspot numbers available in the SIDC website. In addition, an attempt has been made to test the goodness of fit of the model using the coefficient of determination. Finally a preliminary level prediction have also been attempted to forecast the characteristics of sunspot number cycle 25.   
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.671
      Issue No: Vol. 41 (2021)
  • A characterization of strong fuzzy diameter zero in intuitionistic fuzzy
           metric spaces

    • Authors: Yahya Mohamed
      Pages: 137 - 145
      Abstract: Abstract: The idea of  Intuitionistic Fuzzy Metric Space introduced by Park (2004). In this paper, we introduce the notion of strong Intuitionistic Fuzzy diameter zero for a family of subsets based on the Intuitionistic fuzzy diameter for a subset of A. Then we introduce nested sequence of subsets having strong Intuitionistic fuzzy diameter zero using their Intuitionistic fuzzy diameter.  
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.661
      Issue No: Vol. 41 (2021)
  • Study of feedback queueing system with unreliable waiting server under
           Multiple Differentiated Vacation Policy

    • Authors: Rajni Gupta, Sangeeta Malik
      Pages: 146 - 161
      Abstract: This manuscript analyses a queueing system with Bernoulli schedule feedback of customers, unreliable waiting server under differentiated vacations. The unsatisfied customer may again join the queue with probability α, following Bernoulli schedule. The stationary solution is obtained for the model with aid of Probability Generating function technique. Some important system performance measures are derived and graphical behaviour of these measures with some parameters is analyzed. Finally to obtain the optimal value of service rate for the model, cost optimization is performed through quadratic fit approach.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.619
      Issue No: Vol. 41 (2021)
  • Perfect edge domination in vague graphs

    • Authors: M Kaliraja, P Kanibose, Abdul Ibrahim
      Pages: 162 - 172
      Abstract: In this paper, we modified undirected vague graphs and edge domination set based on these two concepts. We study the notions of perfect edge domination, connected perfect edge domination of vague graph. Moreover, we investigate some related properties in these concepts with new results.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.588
      Issue No: Vol. 41 (2021)
  • Tikhonov type regularization for unbounded operators

    • Authors: E Shine Lal, P Ramya
      Pages: 173 - 180
      Abstract: In this paper, we introduce a Tikhonov type regularization method for an ill-posed operator equation T x = y, where T is a closed densely defined unbounded operator on a Hilbert space H.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.663
      Issue No: Vol. 41 (2021)
  • The sequence of trifurcating Fibonacci numbers

    • Authors: Parimalkumar A. Patel, Dr. Devbhadra V. Shah
      Pages: 181 - 196
      Abstract: One of the interesting generalizations of Fibonacci sequence is a k-Fibonacci sequence, which is further generalized into the ‘Bifurcating Fibonacci sequence’. In this paper we further generalize it into the sequence of ‘trifurcating Fibonacci numbers’. We obtain the Binet-like formula for these numbers. We also obtain the analogous of Cassini’s identity, Catalan’s identity, d’Ocagne’s identity and some fundamental identities for the terms of this sequence.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.668
      Issue No: Vol. 41 (2021)
  • On Cesàro's Means of First Order of Wavelet Packet Series

    • Authors: Kumar Manoj, Shyam Lal
      Pages: 197 - 205
      Abstract: A novel theory on (C; 1); Cesàro's summability of order 1 of wavelet
      packet series is obtained in this study.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.687
      Issue No: Vol. 41 (2021)
  • On the solutions of Pellian equation U^2-DV^2=K^2 N

    • Authors: Bilkis M Madni, Devbhadra V. Shah
      Pages: 206 - 222
      Abstract: In this paper we consider a class of Pell’s equation
      U^2-DV^2=k^2 N, (1)
      where D,N are positive integers, D is non-square and k is any integer. When (u,v) satisfy (1), we define (u+v√D)/k to be the solution of (1). We first introduce the class of solutions of (1) and call (u+v√D)/k to be the fundamental solution of the class, if v is the smallest positive value which occurs in the solutions of that class.
      We first derive the necessary and sufficient condition for any two solutions of (1) to belong to the same class and the bounds for the values of u,v occurring in the fundamental solution. We also derive an explicit formula which gives all the solutions of (1). We further present some interesting recurrence relations connecting the values of u,v. Finally, we obtain the results for total number of positive solutions of (1) not exceeding any given positive real number Z.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.628
      Issue No: Vol. 41 (2021)
  • On the traversability of near common neighborhood graph of a graph

    • Authors: Keerthi G Mirajkar, Anuradha V Deshpande
      Pages: 207 - 213
      Abstract: The near common neighborhood graph of a graph G, denoted by
      ncn(G) is defined as the graph on the same vertices of G, two vertices
      are adjacent in ncn(G), if there is at least one vertex in G not adjacent
      to both the vertices. In this research paper, the conditions for ncn(G)
      to be disconnected are discussed and also we present characterization
      for graph ncn(G) to be hamiltonian and eulerian.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.626
      Issue No: Vol. 41 (2021)
  • Properties of an anti vague filter in BL-algebras

    • Authors: Yahya Mohamed
      Pages: 214 - 226
      Abstract: ABSTRACTIn this paper, we introduce the notion of an anti vague filter of a BL-algebra with illustration, and obtain some related properties. Further, we investigate some equivalent conditions of anti vague filter.   
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.650
      Issue No: Vol. 41 (2021)
  • Some studies on products of Fuzzy soft graphs

    • Authors: S Shashikala, Anil P Narappanavar
      Pages: 227 - 254
      Abstract: In this paper, alpha, beta and gamma product of two fuzzy soft graphs are defined. The degree of a vertex in these product fuzzy soft graphs are determined and its regular properties are studied. 
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.644
      Issue No: Vol. 41 (2021)
  • A dynamic model of typhoid fever with optimal control analysis

    • Authors: Chinwendu Emilian Madubueze, Reuben Iortyer Gweryina, Kazeem Austin Tijani
      Pages: 255 - 282
      Abstract: In this study, a deterministic mathematical model of Typhoid fever dynamics with control strategies; vaccination, hygiene practice, sterilization and screening is studied. The model is first analyzed for stability in terms of the control reproduction number, Rc,  with constant controls. The disease-free equilibrium and endemic equilibrium of the model exist and are shown to be stable whenever Rc<1 and Rc>1  respectively. The model by investigation shows a forward bifurcation and the sensitivity analysis conducted revealed the most biological parameters to be targeted by policy health makers for curtailing the spread of the disease. The optimal control problem is obtained through the application of the Pontryagin maximum principle with respect to the above-mentioned control strategies. Simulations of the optimal control system and sensitivity of the constant control system confirm that hygiene practice with sterilization could be the best strategy in controlling the disease.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.657
      Issue No: Vol. 41 (2021)
  • Contra Nα -I-Continuity over Nano Ideals

    • Authors: S Vijaya, P Santhi, A Yuvarani
      Pages: 283 - 290
      Abstract: In this paper, the conceptualization of Nα-I-open sets and Nα-I-continuous functions in Nano ideal Topology are used to study Contra-Nα-I-continuity. Also the characteristic and behaviours of Contra-Nα-I-continuity based on Nano-Urysohn space and Nano-Ultra Hausdrorff Space are discussed.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.651
      Issue No: Vol. 41 (2021)
  • Study of feedback retrial queueing system with working vacation, setup
           time, and perfect repair

    • Authors: Poonam Gupta
      Pages: 291 - 307
      Abstract: This manuscript analyses a retrial queueing system with working vacation, interruption, feedback, and setup time with the perfect repair. In the proposed model, the server takes vacation whenever the system gets empty but it still serves the customers at a relatively lower speed. The concept of power saving is included in the model. To save the power the server is turned off immediately on being empty at vacation completion instant. The customer who arrives when the system is turned off activates the server and he has to wait for his turn till the server is turned on. The unreliable server may sometimes fail to activate during setup. It is then sent for repair and repaired server immediately starts serving the waiting customers. Using probability generating function, explicit expressions for system size and different states of server for the model are obtained and results are analyzed graphically using MATLAB software.
      PubDate: 2021-12-31
      DOI: 10.23755/rm.v41i0.655
      Issue No: Vol. 41 (2021)
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762

Your IP address:
Home (Search)
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-